Alert archive / Colorado / Flash Flood Warnings in 2007
Flash Flood Warning 15, NWS Pueblo, CO
NWS Pueblo, CO issued this flash flood warning at Jul 19, 2007, 7:10 PM MDT for Pueblo County, Colorado. It was in force for 5 hr. 6 reports came from inside the area while it was in force.
The area
The counties it named, with what was reported inside it.
The facts
- Issued
- Jul 19, 2007, 7:10 PM MDT (01:10 UTC)
- Expired
- Jul 19, 2007, 11:45 PM MDT
- In force
- 5 hr
- Issued by
- NWS Pueblo, CO
- Area
- Whole counties
- Emergency
- Flash flood emergency
County Pueblo County, CO
The radar
The Pueblo radar (KPUX), 43 km from the middle of the area, began a volume at 01:10 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Jul 19, 7:16 PM MDT | FLASH FLOOD | Pueblo West, CO | NUMEROUS ROADS FLOODED. |
| Jul 19, 8:15 PM MDT | FLASH FLOOD | Pueblo, CO | CENTRAL AND WALBASH FLOODED IN PUEBLO |
| Jul 19, 8:25 PM MDT | FLASH FLOOD | Pueblo, CO | 1 FOOT OF WATER FLOWING OVER ROADWAY AT CENTRAL AND WALBASH IN PUEBLO |
| Jul 19, 8:30 PM MDT | FLASH FLOOD | Pueblo, CO | HIGHWAY 50 AND RIDGE ROAD UNDER WATER IN PUEBLO |
| Jul 19, 9:30 PM MDT | HEAVY RAIN 1.94 | Pueblo, CO | 1.94 INCHES OF RAIN 1930-2130 LOCAL TIME. |
| Jul 19, 9:30 PM MDT | HEAVY RAIN 3.13 | Pueblo West, CO | 3.13 INCHES OF RAINFALL 1700-2130 LOCAL TIME. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
The nearest sounding before it
Denver, CO (KDNR), launched 00:00Z, 1.2 hours before the alert went out and 219 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 757 J/kg
- Mixed-layer CIN
- -19 J/kg
- Mixed-layer LCL
- 1963 m above ground
- 0-6 km bulk shear
- 8 kt
- 0-1 km storm-relative helicity
- 4 m²/s²
- 0-3 km storm-relative helicity
- -6 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS55 KPUB 200112
FFWPUB
COC101-200545-
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE PUEBLO CO
710 PM MDT THU JUL 19 2007
THE NATIONAL WEATHER SERVICE IN PUEBLO HAS ISSUED A
* FLASH FLOOD WARNING FOR...
WESTERN PUEBLO COUNTY IN SOUTHEAST COLORADO...
THIS INCLUDES THE CITIES OF PUEBLO AND PUEBLO WEST...
* UNTIL 1145 PM MDT...
* AT 710 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
FLASH FLOODING FROM A STORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
PUEBLO WEST.
PUEBLO.
PINON.
DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 1 TO 2 INCHES HAVE
OCCURRED OVER PORTIONS OF PUEBLO WEST AND NORTHERN SECTIONS OF
PUEBLO COUNTY. ADDITIONAL RAINFALL AMOUNTS OF 1 TO 2 INCHES ARE
EXPECTED IN THIS AREA. LOCALLY HIGHER RAIN AMOUNTS WILL ALSO BE
POSSIBLE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MAKE THE SMART
CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3789 10501 3790 10467 3784 10444 3851 10445
3852 10478 3825 10479 3825 10503
$$3 follow-up statements
000
WGUS75 KPUB 200157
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
752 PM MDT THU JUL 19 2007
COC101-200545-
PUEBLO CO-
752 PM MDT THU JUL 19 2007
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1145 PM MDT FOR
WESTERN PUEBLO COUNTY...
AT 747 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STORM PRODUCING FLASH FLOODING. THIS STORM WAS LOCATED 9
MILES NORTHWEST OF PUEBLO...MOVING EAST AT 5 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
PUEBLO WEST.
PUEBLO.
THE SHERIFF IN PUEBLO WEST INDICATED THAT SEVERAL ROADS IN PUEBLO
WEST...ESPECIALLY ON THE NORTHERN SIDE...WERE FLOODED. A STORM
SPOTTER MEASURED TWO INCHES OF RAIN ON THE NORTH SIDE OF PUEBLO
WEST.
DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 1 TO 3 INCHES HAVE
OCCURRED IN THE VICINITY OF PUEBLO WEST. ADDITIONAL RAINFALL
AMOUNTS OF 1 TO 2 INCHES ARE POSSIBLE IN THIS AREA.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MAKE THE SMART
CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3789 10501 3790 10467 3784 10444 3851 10445
3852 10478 3825 10479 3825 10503
$$000
WGUS75 KPUB 200234
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
831 PM MDT THU JUL 19 2007
COC101-200545-
PUEBLO CO-
831 PM MDT THU JUL 19 2007
...A FLASH FLOOD EMERGENCY IS IN EFFECT UNTIL 1145 PM MDT FOR
WESTERN PUEBLO COUNTY...
AT 830 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STORM PRODUCING EXTREMELY DANGEROUS FLASH FLOODING OVER
PORTIONS OF WESTERN PUEBLO COUNTY...INCLUDING BUT NOT LIMITED TO THE
CITIES OF PUEBLO AND PUEBLO WEST. THE INTENSE THUNDERSTORM COMPLEX
RESPONSIBLE FOR THE INTENSE RAINFALL WAS CENTERED BETWEEN PUEBLO
WEST AND PUEBLO. THIS THUNDERSTORM COMPLEX WITH THIS EXCESSIVE RAIN
WAS MOVING TO THE NORTHWEST AT 5 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
PUEBLO.
PUEBLO WEST.
HAM RADIO OPERATORS REPORTED THAT ROADS WERE FLOODING IN SOUTHERN
PUEBLO. THE PUBLIC REPORTED THAT HIGHWAY 50 AND RIDGE ROAD IN
NORTHWEST PUEBLO WAS FLOODING. ALSO...THE SHERIFF IN PUEBLO WEST
INDICATED THAT SEVERAL ROADS IN PUEBLO WEST...ESPECIALLY ON THE
NORTHERN SIDE WERE FLOODED. A STORM SPOTTER MEASURED TWO INCHES OF
RAIN ON THE NORTH SIDE OF PUEBLO WEST.
DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 1 TO 3 INCHES HAVE
OCCURRED IN THE VICINITY OF PUEBLO WEST. ADDITIONAL RAINFALL
AMOUNTS OF 1 TO 2 INCHES IS EXPECTED OVER SECTIONS OF WESTERN PUEBLO
COUNTY. LOCALLY HEAVIER RAINFALL IS ALSO POSSIBLE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MAKE THE SMART
CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3789 10501 3790 10467 3784 10444 3851 10445
3852 10478 3825 10479 3825 10503
$$000
WGUS75 KPUB 200242
FFSPUB
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE PUEBLO CO
841 PM MDT THU JUL 19 2007
COC101-200545-
PUEBLO CO-
841 PM MDT THU JUL 19 2007
...A FLASH FLOOD EMERGENCY REMAINS IN EFFECT UNTIL 1145 PM MDT FOR
WESTERN PUEBLO COUNTY...
AT 840 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A STORM COMPLEX PRODUCING EXTREMELY DANGEROUS NIGHT-TIME
FLASH FLOODING OVER PORTIONS OF WESTERN PUEBLO COUNTY...INCLUDING
BUT NOT LIMITED TO THE CITIES OF PUEBLO AND PUEBLO WEST. THE
INTENSE THUNDERSTORM COMPLEX RESPONSIBLE FOR THIS INTENSE RAINFALL
WAS CENTERED BETWEEN PUEBLO WEST AND PUEBLO. THE THUNDERSTORM
COMPLEX RESPONSIBLE FOR THIS EXCESSIVE RAIN WAS MOVING TO THE
NORTHWEST AT 5 MPH.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO...
PUEBLO.
PUEBLO WEST.
HAM RADIO OPERATORS REPORTED THAT ROADS WERE FLOODING IN SOUTHERN
PUEBLO. THE PUBLIC REPORTED THAT HIGHWAY 50 AND RIDGE ROAD IN
NORTHWEST PUEBLO WAS FLOODING. ALSO...THE SHERIFF IN PUEBLO WEST
INDICATED THAT SEVERAL ROADS IN PUEBLO WEST...ESPECIALLY ON THE
NORTHERN SIDE WERE FLOODED. A STORM SPOTTER MEASURED TWO INCHES OF
RAIN ON THE NORTH SIDE OF PUEBLO WEST.
DOPPLER RADAR ESTIMATES THAT RAIN TOTALS OF 1 TO 3 INCHES HAVE
OCCURRED IN THE VICINITY OF PUEBLO WEST. ADDITIONAL RAINFALL
AMOUNTS OF 1 TO 2 INCHES IS EXPECTED OVER SECTIONS OF WESTERN PUEBLO
COUNTY. LOCALLY HEAVIER RAINFALL IS ALSO POSSIBLE.
A FLASH FLOOD WARNING MEANS THAT FLOODING IS IMMINENT OR OCCURRING.
IF YOU ARE IN OR CLOSE TO THE WARNED AREA GO TO HIGHER GROUND
IMMEDIATELY. PEOPLE ALONG CREEKS AND DRAINAGE AREAS SHOULD TAKE
IMMEDIATE PRECAUTIONS TO PROTECT LIFE AND PROPERTY. DO NOT ATTEMPT TO
CROSS SWIFTLY FLOWING WATER OR STILL WATER OF UNKNOWN DEPTH ON FOOT
OR BY VEHICLE. AS LITTLE AS 6 INCHES OF WATER MAY CAUSE YOU TO LOSE
CONTROL OF YOUR VEHICLE...AND 2 FEET OF RUSHING WATER CAN CARRY AWAY
MOST VEHICLES...INCLUDING SUVS AND PICKUPS. NEARLY HALF OF ALL FLOOD
FATALITIES ARE VEHICLE RELATED. BE ESPECIALLY CAUTIOUS AT NIGHT WHEN
IT IS HARDER TO RECOGNIZE THE DANGERS OF FLOODING. MAKE THE SMART
CHOICE...TURN AROUND...DONT DROWN.
LAT...LON 3789 10501 3790 10467 3784 10444 3851 10445
3852 10478 3825 10479 3825 10503
$$What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Pueblo, CO wrote its last area forecast discussion before this flash flood warning went out at Jul 19, 2:45 PM MDT, 4 hours 25 minutes earlier.
Area forecast discussion, Jul 19, 2:45 PM MDT, 4 hours 25 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE PUEBLO CO 245 PM MDT THU JUL 19 2007 .SHORT TERM... (TONIGHT AND FRIDAY) ...HEAVY RAIN AND FLASH FLOODING POSSIBLE THIS EVENING... THUNDERSTORMS GOT OFF TO AN EARLY START TODAY AS THEY INITIATED ACROSS THE MOUNTAINS SHORTLY AFTER 11 AM WITHIN MOISTURE PLUME POSITIONED ACROSS WRN AND CENTRAL CO PER WV PICS. MEANWHILE...FRONTAL BOUNDARY HAS MOVED THROUGH THE MAJORITY OF THE SE PLAINS EARLIER THIS MORNING...WITH DEW POINTS IN THE LOWER 60S ACROSS THE LOWER ARKANSAS RIVER VALLEY (KLHX AND KLAA OBS). EVEN RICHER LOW LVL MOISTURE LIES ACROSS NE CO. AS WINDS BECOME MORE EASTERLY...DEW POINTS ARE FORECAST BY SHORT RANGE MODELS TO INCREASE INTO THE LOWER 60S ACROSS ALL OF THE SE PLAINS BY THIS EVENING...AND THIS CERTAINLY LOOKS PLAUSIBLE. LIGHT WINDS ALOFT WITHIN THE UPPER RIDGE ARE RESPONSIBLE FOR SLOW MOVEMENT TO THUNDERSTORMS...AND WITH MOISTURE INCREASING ACROSS THE EASTERN HALF OF THE FCST AREA (12Z UPPER AIR SOUNDINGS SHOWING PCPN WATERS 140% OF NORMAL IN KDEN SOUNDING)...HAVE OPTED TO ISSUE A FLASH FLOOD WATCH FOR THE EASTERN MOUNTAINS AND ADJACENT PLAINS. THESE AREAS WILL BE THE INITIAL FOCAL POINT FOR THUNDERSTORMS THIS AFTN. AS THUNDERSTORMS SET OUT OUTFLOW BOUNDARIES...THUNDERSTORMS SHOULD BEGIN TO SPREAD ACROSS THE ADJACENT PLAINS AFTER 21Z. VIS AND RADAR MOSAICS ALSO SHOWING A SFC BOUNDARY SAGGING SOUTHWARD...EXTENDING FROM NORTHERN EL PASO...TO NORTHERN CROWLEY...KIOWA...AND NORTHEAST PROWERS COUNTIES AS OF 19Z. THIS MAY BE THE TRUE FRONTAL BOUNDARY (EDGE OF DEEPER COOL AIRMASS) AS TEMPS TO THE NORTH ARE IN THE 70S. THIS BOUNDARY COULD ALSO BE THE FOCUS FOR THUNDERSTORMS...THOUGH PER SPC MESO-ANALYSIS PAGE...THERE IS STILL AROUND 100 J/KG OF CIN TO OVERCOME ACROSS THE ERN PLAINS. HOWEVER...WITH A COUPLE MORE HOURS OF SURFACE HEATING...CONVECTIVE TEMPS COULD BE ACHIEVED. THIS POSES SOME CHALLENGES FOR FLASH FLOOD POTENTIAL ACROSS THE SOUTHEAST PLAINS. ATMOSPHERIC MOISTURE IS CERTAINLY THERE...AND THINK RAINFALL RATES OF UP TO 2 INCHES PER HOUR WOULD BE POSSIBLE JUST ABOUT ANYWHERE ALONG/EAST OF THE MOUNTAINS. HOWEVER...SOIL MOISTURES ARE FAIRLY DRY...SO FOR NOW WILL LIMIT THE FLASH FLOOD WATCH TO AREAS MORE SUSCEPTIBLE TO RUN OFF PROBLEMS...COMPLEX TERRAIN OF THE SE MTS INCLUDING THE BURN SCARS...AND THE ADJACENT PLAINS. GIVEN THE SLOW MOVEMENT TO STORMS...URBAN AREAS LIKE KCOS...KPUB AND ALL THE I-25 CORRIDOR CITIES...COULD EXPERIENCE SOME FLASH FLOODING DUE TO QUICK RUN OFF WHICH CAN QUICKLY CHALLENGE DRAINAGE SYSTEMS. WILL MONITOR LATEST RADAR TRENDS AND MAY MAKE THIS A LAST MINUTE CALL. NEXT CONCERN IS FOR MARGINAL SEVERE WEATHER POTENTIAL...WITH DEW POINTS IN THE UPPER 50S AND LOWER 60S ACROSS THE PLAINS...AND EVEN 40S ACROSS THE WRN MTS/VALLEYS...CAPE VALUES ARE RUNNING AROUND 800-2000 J/KG. SO COULD SEE SOME MARGINAL SEVERE HAIL WITH THUNDERSTORMS. DEEP LAYER SHEARS ARE AROUND 20 KTS OR LESS...SO MAIN THREAT WOULD BE FOR PULSE TYPE SEVERE STORMS. THINK SEVERE HAIL SHOULD BE FAIRLY ISOLATED THOUGH. ALTHOUGH ITS DIFFICULT TO FIND AN UPPER LEVEL FEATURE TO HELP MAINTAIN THUNDERSTORMS OVERNIGHT...BOTH GFS/NAM HANG ON TO SOME QPF ACROSS THE MTS AND SRN AREAS THROUGH THE NIGHT AND INTO TOMORROW MORNING. CERTAINLY PLAUSIBLE AS THERE COULD BE SOME EMBEDDED WEAK SHORTWAVE...SO WILL MAINTAIN SOME ISOLATED POPS FOR THESE AREAS. MAY ALSO CONTINUE TO SEE SOME DEVELOPMENT ALONG THE FRONT OVERNIGHT ACROSS TX/OK PANHANDLE/NE NM. SO WILL MAINTAIN SOME LOW GRADE POPS ALONG THE SRN BORDER. NOT MUCH CHANGE FOR TOMORROW. UPPER RIDGE IS STILL POSITIONED OVER THE AREA...AND EASTERLY LOW LVL FLOW WILL KEEP MID 50 TO LOWER 60 DEW POINTS ACROSS THE EASTERN PLAINS AND ADJACENT EASTERN SLOPES. THIS COULD YIELD CAPES UP TO 1500-2000 +J/KG ACROSS THE EASTERN MOUNTAINS/PLAINS WHERE DEW POINTS STAY HIGH. MODEL SOUNDINGS DO LOOK A LITTLE DRIER IN THE MID AND UPPER LEVELS THOUGH...AND UPPER LEVELS WARM A BIT WHICH MAY HELP CUT DOWN ON THE CAPE. H7-H5 SPECIFIC HUMIDITIES STILL AROUND 6 G/KG...SO WOULD THINK POCKETS OF HEAVY RAINFALL WOULD AGAIN BE POSSIBLE. WILL LET NEXT SHIFTS MONITOR THE HEAVY RAIN POTENTIAL FOR FRI. IN THE MEANTIME...BUMPED UP POPS IN GRIDS FOR FRI TO AT LEAST SCT FOR THE MOUNTAINS/ADJACENT PLAINS. -KT .LONG TERM... (FRIDAY NIGHT THROUGH THURSDAY) FRI EVENING WITH UPSLOPE FLOW OVR THE SERN PLAINS...AND DEW POINTS PROBABLY IN THE MID TO UPR 50S...THE NAM MAY BE NOT BE SHOWING ENOUGH PCPN ALONG AND NR THE SERN MTS. THUS WL GO AHEAD WITH SCT POPS OVR ALL THE MTS AND HIGH VALLEY FOR THE EARLY EVENING...AND ISOLD POPS OVR THE SERN PLAINS. WOULD THEN EXPECT MOST IF NOT ALL OF THE PCPN ENDING FOR THE LATE NIGHT HOURS. FOR SAT IT LOOKS LIKE THE UPR RIDGE CENTER WL BE AROUND SERN WY...SHIFTING TO THE NORTHEAST INTO THE DAKOTAS BY MON AND CONTINUING TO SHIFT E INTO MN BY WED. DURING THIS TIME-FRAME...THERE WL CONTINUE TO BE ENOUGH MSTR FOR DAILY PCPN CHANCES OVR AND NR THE MTS. LOOKS LIKE TEMPS WL BE HOT AGAIN THIS WEEKEND AND INTO THE BEGINNING OF NEXT WEEK WITH 90S TO AROUND 100 DEGREES OVR THE SERN PLAINS. && .AVIATION... TSRA WILL AFFECT THE AIRPORTS AND FLIGHT ROUTES THROUGH 05Z. MVFR CIGS...LOCALLY HEAVY RAINFALL...ERRATIC WIND GUSTS UP TO 40 MPH AND SMALL HAIL WILL BE POSSIBLE WITH TSRA. MVFR TO IFR CIGS WILL DEVELOP ACROSS THE SOUTHEAST PLAINS AFTER 10Z AFFECTING THE KCOS AND KPUB TAF SITES. STRATUS WILL DISSIPATE BETWEEN 15Z-16Z FRI. -KT && .PUB WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH UNTIL 11 PM MDT THIS EVENING FOR COZ072>088. && 31/28
Hazardous weather outlook, Jul 19, 11:49 AM MDT, 7 hours 21 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE PUEBLO CO 1149 AM MDT THU JUL 19 2007 COZ058>089-093>099-201800- WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT- LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT- EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT- WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT- CENTRAL CHAFFEE COUNTY BELOW 9000 FT- WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT- SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT- SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT- LA GARITA MOUNTAINS ABOVE 10000 FT- UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT- EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT- DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT- ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT- SOUTHERN SAN LUIS VALLEY- NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT- NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET- SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT- SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT- NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT- WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT- WET MOUNTAIN VALLEY BELOW 8500 FEET- WET MOUNTAINS BETWEEN 6300 AND 10000 FT- WET MOUNTAINS ABOVE 10000 FT- TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN 7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT- CANON CITY VICINITY/EASTERN FREMONT COUNTY- NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW 7500 FT- COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT- WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT- TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT- CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY- EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY- EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY- LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY- 1149 AM MDT THU JUL 19 2007 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED TO NUMEROUS THUNDERSTORMS WILL DEVELOP ACROSS MUCH OF SOUTH CENTRAL AND SOUTHEAST COLORADO THIS AFTERNOON AND EVENING. THE MAIN THREAT WITH THUNDERSTORMS WILL BE SMALL HAIL AND HEAVY RAINFALL. THE GREATEST POTENTIAL FOR HEAVY RAIN WILL BE ACROSS THE SOUTHEAST MOUNTAINS AND ADJACENT PLAINS WHERE EASTERLY UPSLOPE FLOW WILL TRANSPORT INCREASING MOISTURE INTO THE SOUTHEAST MOUNTAINS. RAINFALL RATES OF UP TO 2 INCHES PER HOUR WILL BE POSSIBLE WITH THE STRONGER STORMS...AND WITH LIGHT WINDS THROUGHOUT THE DEPTH OF THE ATMOSPHERE...THUNDERSTORMS ARE EXPECTED TO BE SLOW MOVING...LEADING TO THE POTENTIAL FOR FLASH FLOODING. HEAVY RAINFALL CAN CAUSE ROCK AND MUD SLIDES IN THE MOUNTAINS AND CANYONS...AND MUD FLOWS ACROSS THE BURN SCARS SUCH AS THE HAYMAN...MASON GULCH...MATO VEGA...AND IRON MOUNTAIN. HEAVY RAINFALL IN URBAN AREAS CAN CAUSE QUICK RUN OFF WHICH CAN OVERWHELM DRAINAGE SYSTEMS LEADING TO FLASH FLOODING OF ROADWAYS...DRAINAGE DITCHES AND CREEKS...IN SPITE OF THE RECENT DRY CONDITIONS. ONE OR TWO SEVERE THUNDERSTORMS WILL BE POSSIBLE THIS AFTERNOON WITH HAIL UP TO PENNY SIZE AND WIND GUSTS APPROACHING 60 MPH. GIVEN THE SLOW MOVEMENT TO THUNDERSTORMS...THE STRONGER STORMS COULD CAUSE LOCAL ACCUMULATIONS OF SMALL HAIL UP TO A FEW INCHES DEEP. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY ISOLATED TO SCATTERED THUNDERSTORMS WILL BE POSSIBLE EACH AFTERNOON AND EVENING...MAINLY OVER THE MOUNTAINS. THE MAIN THREATS FROM STORMS WILL BE CLOUD TO GROUND LIGHTNING AND LOCALLY GUSTY WINDS. .SPOTTER INFORMATION STATEMENT... WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL BE POSSIBLE ACROSS SOUTH CENTRAL AND SOUTHEAST COLORADO FROM 2 PM THROUGH 11 PM.
The office that day
Everything else NWS Pueblo, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 19, 6:45 PM MDT | Flash Flood Warning | PUB | Chaffee | 3 hr |
| Jul 19, 6:57 PM MDT | Flash Flood Warning | PUB | Las Animas | 3 hr |
| Jul 19, 8:07 PM MDT | Flash Flood Warning | PUB | Huerfano | 113 min |
| Jul 19, 8:55 PM MDT | Flash Flood Warning | PUB | Fremont, Pueblo | 3 hr |
| Jul 19, 9:07 PM MDT | Flash Flood Warning | PUB | El Paso, Teller | 3 hr |
| Jul 20, 10:15 AM MDT | Flash Flood Watch | PUB | Alamosa, Chaffee, Conejos, Costilla, Custer, El Paso and 9 more | 11 hr |
Nearby
Flash Flood Warnings in Colorado, 2007Every flash flood warning in 2007
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.